# SDR UHLA2009082400063

- Difficulty date: August 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 1,200 hours, 1,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONCE L1 DOOR WAS CLOSED, THE GIRT BAR DID NOT SHOW ARMED.  SLIDE ARMED HANDLE WILL NOT GO BACK UP TO UNARM DOOR.  INSPECTED AND FOUND EMERGENCY EVAC SLIDE GIRT BAR OUT OF PLACE.  RE-INSTALLED AND OPS CHECK GOOD IAW EMB 175 MM 52-11-41-04.
